# SDR DALA2019123007601

- Difficulty date: December 29, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 66,110 hours, 8,417 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT AT 19AB INOPERATIVE.   TERMINATED THE WIRES AT SEAT 20AB.
